# SDR DLM88950900

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Brackets
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER DOOR WILL NOT LATCH IN UPLOCK POS, BOTH BRACKETS DAMAGED AND CRACKED.  CRACK ALSO, IN AFT EDGE OF DOOR BELOW AFT HANGER.  FOUND DURING F-1 LETTER CK TPAMM 3/2/95.  REPAIRED FIRST ITEM BY SRM 52-05 FIG 27, REPAIRED 2ND ITEM BY SRM 52-05 FIG 26A.
